# SDR A6WA201309254201

- Difficulty date: September 23, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 29,489 hours, 27,536 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING AFTER TAKEOFF, NOSE GEAR FAILED TO RETRACT, RAN QRH, RETURNED TO FIELD.  SERVICED NLG STRUT TO LIMITS ALLOWING PROPPER DEPT OF NLG OLEO.  EXTENSION PROXIMITY SENSOR PERFORMED MULTIPLE GEAR SWING.  OP CHECKED GOOD, NO FLUID LEAKS NOTED.
